advertisement
Question
Posted by: Brendon | 2011-08-19

Worms and vermox sd

Our whole family has done the routine de-worming with vermox sd. Does it cause runny stools? What would black specks in the stool be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi B

Diarrhoea is a known side-effect of this medicine in some, but doesn't occur in most patients.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-08-22

Hi B

Diarrhoea is a known side-effect of this medicine in some, but doesn't occur in most patients.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement